# SDR YENA201709030736

- Difficulty date: September 3, 2017
- Submitted: September 6, 2017
- Operation: Air carrier
- Aircraft: N966JT
- Make and model: Airbus A321-231
- Aircraft serial: 7230
- Aircraft time: 4,440 hours, 1,530 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Panel
- Part number: 228492557
- Part serial: MA321
- Condition: Failed
- Location: Cockpit
- Part time: 4,175 hours, 1,427 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFT AVIONICS COMPARTMENT SMOKE ALARMED TWICE.   R & R SDCP IAW AMM 44-20-02. OPS CHECKED GOOD.
